Top 5 Migraine Treatments Migraine Can Affect Your Entire Life, We Can Help ... Migraine Overview Migraine Top 5 Rating

Anadin Extra Soluble Tablets Review

Editor's Rating:

This is a review for Anadin’s Extra Soluble Tablets for migraines and headaches. The manufacturer claims that this product uses aspirin, paracetamol, and caffeine to help speed up pain relief during a migraine attack The tablet dissolves in water and is easy to administer. Read on for more information about Anadin’s Extra Soluble Tablets ingredients and to see if this treatment option is right for you.

Ingredients

  • 300 mg of aspirin which is used to reduce fevers and to relieve mild to moderate pains in the body. This includes toothaches, colds and headaches. It is also an anti-inflammatory drug and therefore can also reduce painful cranial swelling. Aspirin is a common first step towards headache relief.
  • 200 mg of paracetamol that can also be categorized as acetaminophen. It also helps reduce fever and body pain which includes cranial pressure. It can be taken alongside anti-inflammatory drugs such as aspirin or ibuprofen.
  • 45 mg of caffeine which helps the body absorb pain medication quickly by opening up the blood vessels. Pain medication is 40% more effective when taken alongside caffeine.

Dosage

Headache sufferers should take two tablets dissolved in a glass of water during the onset of the symptoms. They should repeat every four hours as required. The user should not take more than eight tablets in a 24-hour period. It should not be taken with any other products that contain paracetamol. If the symptoms persist for three or more days, a primary physician should be consulted.

Possible Side Effects

Pregnant or breastfeeding women should not use this product. Patients with stomach ulcers should not use this product. Some people experience mild stomach upsets after using these pain killers. Caffeine can cause sleep disturbances and wakefulness. This medication should not be taken before bed. In a small population of people, caffeine can actually increase the migraine pain or headache symptoms. A small population has aspirin sensitivity which can often present itself as an allergic reaction. If any of these symptoms occur, discontinue use and call your primary care physician.

Price

One package of Anadin Extra Soluble Tablets is 3.61 pounds. Exchange rates do apply. The customer must also pay for shipping and handling.

Guarantee

Anadin does not offer a money back guarantee on any of their products. They do not replace lost or damaged items.

Conclusion

Anadin Extra Soluble Tablets are a generic option for headache relief. They are easy to obtain, cheap, and include caffeine, which will majorly help your body absorb traditional painkillers. The product contains two active ingredients that work together to attack the migraine from two different angles. However, this product is not meant to completely eradicate a migraine headache. Users also need to be conscious and keep track of how many tablets they are ingesting, especially if they want to take other medications Рwhich can be hard when the medication is dissolved in water. This product cannot be taken before bed and there is no money back guarantee if the product does not work or arrives damaged.

Click here to learn about our Top Migraine Treatment Products.

Top 5 Migraine Products for 2017

TOP 5

Migraines.center Top 5 Rating

MIGRAINE PRODUCTS

MigraClear Migravent Neuroline PanitrolXL Ridgecrest Herbals
1 2 3 4 5
Price (1 bottle)
Price (6 bottles)best value
$49.95
$139.80
$38.95
$233.70
$39.99
$159.96
$59.97
$323.84
$35.99
$194.35
Overall Rating 99.50% 85.70% 76.60% 68% 60.20%
Performance*
Speed of Results* Extremely Fast Good Average Average Slow
Quality of Ingredients Premium Good Good Average Average
Customer Satisfaction Evaluation 99.20% 84% 74% 68% 60%
Safety Evaluation Safe for Use Safe for Use Safe for Use Safe for Use Safe for Use
Customer Service Rating
Reorder Rate Highest Good Good Average Average
Return Policy Risk Free Risk Free Handling & Restocking Fee Risk Free Risk Free
Success Rate 99.20% 85% 69.20% 67.50% 60%

*The views and opinions expressed in this page are strictly those of the Editor. Results may vary from person to person and cannot be guaranteed.

Our Top 5 Picks

Editor's Choice
Top 5 Picks
Click Here